# SDR SWIA20241203919

- Difficulty date: September 19, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP VANE L/E IS CHAFED AT APPROX. WS 80     (C-CHECK RO 11/30/2024)    REMOVED AND REPLACED WITH NEW LH INBD FLAP CENTER VANE AT APPX WS80 REF CRJ700 SRM 51-42-13-001-001-A01 AND DWG CC670-14010, REV -F . COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10). SEE CONTINUATION CARD FOR DETAILS.
